I just started contrave and ate berries and got sick and really bad headache. It was only second day of taking contrave. I don't know if it was berries with this that caused the headache and nausia. But I usually take relpax, so I took it and skipped contrave the next day because I was hurting still. So I wondered if anyone knows about relpax/w/ contrave?
Pruitt; looks like no problem here is the Interaction between the two medications. So you should not have any problems if anything continues to check with your doctor. ((( Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Other drugs and diseases that your selected drugs interact with
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 6 answers
Posted 7 Aug 2011 • 3 answers
Posted 16 Nov 2015 • 3 answers
Posted 17 Jan 2017 • 1 answer
Posted 15 Dec 2017 • 1 answer